# SDR UPS00832215

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT WING LE  UPPER RIB CRACKED AT XILD .7095     REPAIRED I.A.W. SRM. 57-2-0 FIG. 2
